# SDR ORJA96122

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON INTERMITTENTLY AFTER TAKEOFF.  NOSE LANDING GEAR INDICATOR INDICATED UP AND LOCKED.  NO BUFFET OR NOISE.  STEADY GREEN WITH GEAR DOWN.  REPLACED UPLOCK PROXIMTITY SENSOR AND OPS CHECKED GOOD IAW MM 32-60-05. (M)
